# SDR UALA2012021500896

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,570 hours, 26,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TRAILING EDGE FLAP DENTED OR PUNCTURED AT WBL 564 AND 4IN FROM T/E FLAP NEEDS TO BE REMOVED AND ROUTED TO SHOP FOR GRAPHITE REPAIR PER SM.  INTERIM REPAIRED WITH TAPE.  WITHIN LIMITS SRM.  TO BE  REPAIRED AT C CHECK.  FLAP REPLACED.
